Home   >   CSC-OpenAccess Library   >   Ubiquitous Computing   >  Geoinformatica - An International Journal (GIIJ)
Geoinformatica - An International Journal (GIIJ)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1231
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 1   ISSUE - 1    
Publication Date - January / February 2011      |       Pages - 1 - 11
Download Complete Issue    (2.22MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
New Approach of Prediction of Sidoarjo Hot Mudflow Disastered Area Based on Probabilistic Cellular Automata    
Kohei Arai, Achmad Basuki    
Pages - 1 - 11     |    Revised - 31-01-2011     |    Published - 08-02-2011    
Full Text Available  (1.38MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles